On the existence of a unique solution for a class of nonlinear systems of equations its calculation by iteration methods

Götz Alefeld

Aplikace matematiky (1972)

  • Volume: 17, Issue: 4, page 267-294
  • ISSN: 0862-7940

How to cite

top

Alefeld, Götz. "Über die Existenz einer eindeutigen Lösung bei einer Klasse nichtlinearer Gleichungssysteme und deren Berechnung mit Iterationsverfahren." Aplikace matematiky 17.4 (1972): 267-294. <http://eudml.org/doc/14764>.

@article{Alefeld1972,
author = {Alefeld, Götz},
journal = {Aplikace matematiky},
language = {ger},
number = {4},
pages = {267-294},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Über die Existenz einer eindeutigen Lösung bei einer Klasse nichtlinearer Gleichungssysteme und deren Berechnung mit Iterationsverfahren},
url = {http://eudml.org/doc/14764},
volume = {17},
year = {1972},
}

TY - JOUR
AU - Alefeld, Götz
TI - Über die Existenz einer eindeutigen Lösung bei einer Klasse nichtlinearer Gleichungssysteme und deren Berechnung mit Iterationsverfahren
JO - Aplikace matematiky
PY - 1972
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 17
IS - 4
SP - 267
EP - 294
LA - ger
UR - http://eudml.org/doc/14764
ER -

References

top
  1. Kulisch U., Grundzüge der Intervallrechnung, Überblicke 2, Bibliographisches Institut Mannheim (1968). (1968) Zbl0181.16902MR0391490
  2. Apostolatos N., Kulisch U., 10.1007/BF02235509, Computing Vol. 2, Fasc. 1 (1967). (1967) Zbl0183.17803MR0215503DOI10.1007/BF02235509
  3. Kulisch U., 10.1007/BF02161890, Numerische Mathematik 11, 444-443 (1968). (1968) Zbl0165.50202MR0228160DOI10.1007/BF02161890
  4. Varga R. S., Matrix Iterative Analysis, Engewood Cliffs, N. J.: Prentice-Hall, Inc. 1966. (1966) MR0158502
  5. Mayer O., 10.1002/zamm.19710510206, ZAMM, 51, 177-124 (1971). (1971) Zbl0236.65026MR0283972DOI10.1002/zamm.19710510206
  6. Ortega J. M., Rheinboldt W. C., Iterative Solution of Nonlinear Equations in Several Variables, Academic Press, New York and London (1970). (1970) Zbl0241.65046MR0273810
  7. Alefeld G., Herzberger J., Über das Newton-Verfahren bei nichtlinearen Gleichungssystemen, ZAMM, Heft 12 (1970). (1970) Zbl0283.65025MR0279992
  8. Alefeld G., Herzberger J., Iterative Einschließung der Lösung nichtlinearer Gleichungssysteme ohne Invertierung von Intervallmatrizen, Numerische Mathematik, 19, 56 - 64 (1972) (1972) Zbl0238.65024MR0303705

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.